# SDR SWAA2024070305395

- Difficulty date: June 24, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP HAS DELAMINATION ON INBOARD UPPER SKIN AT LOWER CORNER(MARKED).<[01] REMOVED R/H O/B AFT FLAP PER MM 27-51-22.;[02] OK TO INSTALL R/H OUTBOARD AFTFLAP.;[03] REPLACED R/H OUTBOARD AFT FLAP PER MM 27-51-22.;[04] VERIFIED REPLACED R/H OUTBOARD AFT FLAP PER MM 27-51-22.;[05] VERIFIED REPLACED R/H OUTBOARD AFT FLAP PER MM 27-51-22.RII IS C/W
